Critical points of solutions of elliptic equations in two variables
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 2, p. 229-256
@article{ASNSP_1987_4_14_2_229_0,
     author = {Alessandrini, Giovanni},
     title = {Critical points of solutions of elliptic equations in two variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {229-256},
     zbl = {0649.35026},
     mrnumber = {939628},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_229_0}
}
Alessandrini, Giovanni. Critical points of solutions of elliptic equations in two variables. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 2, pp. 229-256. http://www.numdam.org/item/ASNSP_1987_4_14_2_229_0/

[1] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math. 12, 623-727 (1959). | MR 125307 | Zbl 0093.10401

[2] G. Alessandrini, An identification problem for an elliptic equation in two variables, Ann. Mat. Pura Appl. (4) 145, 265-296 (1986). | MR 886713 | Zbl 0662.35118

[3] S. Bernstein, Sur la généralization du problème de Dirichlet (I), Math. Ann. 62, 253-271 (1906). | JFM 37.0383.01 | MR 1511375

[4] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficient.s and its applications, in: Convegno Internazionale sulle Equazioni Lineari alle Derivate Parziali, Trieste, 111-140, Cremonese, Roma, 1955. | MR 76981 | Zbl 0067.32503

[5] D. Gilbarg and J. Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math. 4, 309-340 (1956). | MR 81416 | Zbl 0071.09701

[6] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[7] P. Hartman and A. Wintner, On the local behaviour of solutions of non-parabolic partial differential equations (I), Amer. J. Math. 75, 449-476 (1953). | MR 58082 | Zbl 0052.32201

[8] P. Hartman and A. Wintner, On the local behaviour of solutions of non-parabolic partial differential equations (II) The uniqueness of the Green singularity, Amer. J. Math. 76, 351-361 (1954). | MR 64271 | Zbl 0055.32403

[9] P. Hartman and A. Wintner, On the local behaviour of solutions of non-parabolic partial differential equations (III) Approximation by spherical harmonics, Amer. J. Math. 77, 329-354 (1955). | MR 76156 | Zbl 0066.08001

[10] K. Miller, Barriers on cones for uniformly elliptic operators, Ann. Mat. Pura Appl. (4) 76, 93-105 (1967). | MR 221087 | Zbl 0149.32101

[11] L.A. Peletier and J. Serrin, Gradient bounds and Liouville theorems for quasilinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4) 5, 65-104 (1978). | Numdam | MR 481493 | Zbl 0383.35025

[12] T. Radó, The problem of the least area and the problem of Plateau, Math. Z. 32, 763-796 (1930). | JFM 56.0436.01 | MR 1545197

[13] J. Serrin, Removable singularities of solutions of elliptic equations, Arc. Rat. Mech. Anal. 17, 67-78 (1964). | MR 170095 | Zbl 0135.15601

[14] R.P. Sperb, Maximum Principles and their Applications, Academic Press, New York, 1981. | MR 615561 | Zbl 0454.35001

[15] G. Talenti, Equazioni lineari ellittiche in due variabili, Matematiche (Catania) 21, 339-376 (1966). | MR 204845 | Zbl 0149.07402

[16] J.L. Walsh, The Location of Critical Points of Analytic and Harmonic Functions, American Mathematical Society, New York, 1950. | MR 37350 | Zbl 0041.04101